# SDR UPS01535021

- Difficulty date: February 8, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 14,182 hours, 8,959 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:MOD 879 LT FLOORBEAM UPPER FLANGE IS CORRODED WL 208 LBL 45-65 APPROX.  REPAIRED PER ER 01-154.
